On the orthogonalised reverse path method for nonlinear system identification

Muhamad, P., Sims, N. and Worden, K. (2012) On the orthogonalised reverse path method for nonlinear system identification. Journal of Sound and Vibration, 331 (20). pp. 4488-4503. ISSN 0022-460X

Abstract

Metadata

Authors/Creators:
  • Muhamad, P.
  • Sims, N.
  • Worden, K.
Copyright, Publisher and Additional Information: © 2012 Elsevier. This is an author produced version of a paper subsequently published in Journal of Sound and Vibration. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Dr Neil D Sims
Date Deposited: 11 Jul 2012 08:34
Last Modified: 08 Feb 2013 17:39
Published Version: http://dx.doi.org/10.1016/j.jsv.2012.04.034
Status: Published
Publisher: Elsevier
Refereed: Yes

Download

Filename: WRRO_74420.pdf

Share / Export